Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The virial theorem and its application to the spectral theory of Schrödinger operators


Author: Joachim Weidmann
Journal: Bull. Amer. Math. Soc. 73 (1967), 452-456
MathSciNet review: 0208197
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Teruo Ikebe, Eigenfunction expansions associated with the Schroedinger operators and their applications to scattering theory, Arch. Rational Mech. Anal. 5 (1960), 1–34 (1960). MR 0128355
  • 2. Teruo Ikebe and Tosio Kato, Uniqueness of the self-adjoint extension of singular elliptic differential operators, Arch. Rational Mech. Anal. 9 (1962), 77–92. MR 0142894
  • 3. Joachim Weidmann, On the continuous spectrum of Schrödinger operators, Comm. Pure Appl. Math. 19 (1966), 107–110. MR 0192186
  • 4. Joachim Weidmann, Zur Spektraltheorie von Sturm-Liouville-Operatoren, Math. Z. 98 (1967), 268–302 (German). MR 0213915


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11781-6